# SDR R61A201712200981

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 27,198 hours, 21,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007298003
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FLOOR SUPPORT BETWEEN FRAMES 12 AND 13 HAS MINOR CORROSION AROUND A FASTENER HOLE.  REMOVED AND REPLACED THE FLOOR SUPPORT, AND APPLIED FINISH IAW SRM 51-41-01, 51-41-02, 51-41-03, AND 51-41-04
